≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Thuja Occidentalis: $4.19Professional Constitutional Kit #1: $160.00

 

The ABC Homeopathy Forum

Thuja OCC & Silicea side effect

I have plantar warts from last one year, couple of weeks ago I started taking Thuja OCC 6C and this week I also added Silicea 6C to take care of my hair.
and I found that I started getting sleep Less nights. im not sure but it disturbed my night sleep.

Do you think, i should continue both the medicines together?
 
  henricoric on 2016-06-28
This is just a forum. Assume posts are not from medical professionals.
no
and ALWAYS single med at a time..

guideline:
when new symptom occurs--stop med---reaccess case..
 
John Stanton 6 years ago
ok. Thanks.
So i am treating my Plantar warts first now.
I am using Thuja OCC 6C and Thuja 1X ointment.
lest see how it goes.
 
henricoric 6 years ago
remember -stop med if-any new (never had before in health history) symptoms..and/or strong aggravation of main complaints prescribed for--

return of old symptoms --ok--as long as not strong aggravation (covered above)
 
John Stanton 6 years ago
I did not take anything yesterday and I slept like a baby.
i realized that taking silicaa made me so attentive to things. I usually have a shorter attention span but i was paying attention to everything. i kinda liked it.
Only thing that i did not like was it disturbed my sleep.
does it means i have to take low dose?
i was taking 5 pellets a day 3 times in a day.
 
henricoric 6 years ago
if sleep disturbance is new thing to u and not had in past health history...then new medicine more homoeopathic to ur case...is called for...

retake symptoms --seek all characteristics to ur case..and prescribe on those..

allow few more days no med--and see how symptoms may stabilize..after things settle to constant--reevaluate and prescribe on that
 
John Stanton 6 years ago
what does "more homeopathic in my case means" means?
does it means I have to try low dose or does it mean I have to try a different one?
 
henricoric 6 years ago
when new symptoms occur and remain--it tells that last medicine used was not most homoeopathic to case..and new more homoeopathic med is to be sought....seems to be the case u ar ehaving current..

I suggest keep off all meds and such and keep note of symptoms as they stabilize..
 
John Stanton 6 years ago
you are a great help. Thank you.
I stopped taking any medicine now. will see how it goes without medicine for few days and then prescribe again
 
henricoric 6 years ago
right on

if u going self prescribe--then get copy of "organon of medicine 6th edition" by Samuel Hahnemann --this tell all needed to be homoeopath...understanding is the trick and practicing ...

if have questions from reading then be free to ask..
 
John Stanton 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.